MAUDE Adverse Event Report: QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS WALGREENS AT-HOME OTC COVID-19 TEST

QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS WALGREENS AT-HOME OTC COVID-19 TEST
Catalog Number 20460
Medical Device Problem Codes False Positive Result (1227); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation conclusion: a review of the product did not find any unusual trend for the reported complaint category.Without a lot number, no further investigation can be conducted.Root cause: insufficient info source: online customer reviews.
 
Event or Problem Description
Reported three false positive sars results.The consumer communicated the results were confirmed by molecular (pcr testing).This is report 1 of 3.

Brand Name
WALGREENS AT-HOME OTC COVID-19 TEST
Common Device Name
WALGREENS AT-HOME OTC COVID-19 TEST
Manufacturer (Section D)
QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS
10165 mckellar court
san diego CA 92121
Manufacturer Contact
chelsea lindgren
10165 mckellar court
san diego 92121
MDR Report Key20457237
Report Number0002024674-2024-00513
Device Sequence Number18084006
Product Code QKP
UDI-Device Identifier00311917122045
UDI-Public311917122045
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EUA210269/S4
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number20460
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Initial Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown